# SDR COEA2013120401801

- Difficulty date: October 18, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N801HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 629
- Aircraft time: 17,320 hours, 16,520 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53371110200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK, MAJOR REPAIR.  UPPER FUSELAGE FWD ADF ANTENNA MOUNT AREA HAS LEVEL 2 CORROSION.  REPAIR IAW SRAS DT S 6084 13 8058 11/19/2013.
